Title: Parametric dominant pole algorithm for parametric model order reduction
Authors: Saadvandi, Maryam ×
Meerbergen, Karl
Desmet, Wim #
Issue Date: Mar-2014
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:259 issue:A pages:259-280
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
Production Engineering, Machine Design and Automation (PMA) Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science